# SDR COMA0460385

- Difficulty date: June 19, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 20,629 hours, 18,690 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5721 DURING CRUISE FLIGHT APU BATTERY INDICATED 99 AMPS, AIRCRAFT DIVERTED TO CLE.  DEFERRED THE APU BATTERY PER MEL 24-32-03.
